# SDR IPXA2018090533596

- Difficulty date: August 16, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 57,223 hours, 12,322 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Part number: ARC06662
- Condition: Torn
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING PANEL 635AL HAS A TORN BULB SEAL. REPAIRED RT WING PANEL 635AL SEAL IAW EA 011-5754-01-A7448 REV I/R AND EO MD11-5750-69808-A. (MINOR)
